Ruscheweyh – Type Harmonic Functions Associated with Probabilities of the Generalized Distribution and Sigmoid Function Defined by q- differential Operators

Momona Ethiopian Journal of Science · Volume 13, Issue 2 (2022) · pp. 197–212

DOI: 10.4314/mejs.v13i2.1

Abstract

<jats:p>A class of Ruscheweyh – type harmonic functions associated with both sigmoid function and probabilities of the generalized distribution series is defined using differential operators. We then establish properties of the class such as coefficient estimate, distortion theorem, extreme point, and convex combination condition. Several applications of our results are obtained as corollaries by varying various parameters involved.</jats:p>